General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Chebyshevskii Sb.:

Personal entry:
Save password
Forgotten password?

Chebyshevskii Sb., 2017, Volume 18, Issue 4, Pages 6–85 (Mi cheb597)  

This article is cited in 9 scientific papers (total in 9 papers)

Number-theoretic method in approximate analysis

S. S. Demidova, E. A. Morozovab, V. N. Chubarikovb, I. Yu. Rebrovac, I. N. Balabac, N. N. Dobrovol'skiid, N. M. Dobrovol'skiic, L. P. Dobrovol'skayae, A. V. Rodionovc, O. A. Pikhtil'kovaf

a Institute for the History of Science and Technology named after S. I. Vavilov RAS, Moscow
b Lomonosov Moscow State University
c Tula State Pedagogical University
d Tula State University
e Institute of Economics and Management
f Orenburg State University

Abstract: Into the image it is considered issues of history and the modern development of number-theoretic method in the approximate analysis which based in the work of N. M. Korobov and his disciples. It is reviewed the connection of the theory of uniform distribution and theoretical-numeric method in approximate analysis. It is shown that the condition for the theoretical-numeric method was the integral criterion G. Weyl. It is disassembled main types of number-theoretic nets: uneven, parallelepipedal and algebraic. It is consecrated the activities of the workshop three K, it is explored the biographical information about N. M. Korobov and brief information about the leaders of the seminar and its participants.
It is described the main directions of research in theoretical-numeric method in approximate analysis. It is examined the issues of information security theoretic-numeric method in approximate analysis using POIS TMK.
More detailed it is outlined the issues of finding the optimal coefficients for parallelepipedal nets, the theory of the hyperbolic Zeta function of lattices, the theory of algebraic nets and its relationship with the theory of Diophantine approximations.
In particular, we discuss the algebraic theory of polynomials Tue. The theory is based on the study of submodules of $\mathbb Z[t]$-module $\mathbb Z[t]^2$. It is considered of submodules that are defined by one defining relation and one defining relation $k$-th order. More complex submodule is the submodule given by one polynomial relation. Sub par Tue $j$-the order are directly connected with polynomials Tue $j$-th order. Using the algebraic theory of pairs of submodules of Tue $j$-th order is managed to obtain a new proof of the theorem of M. N. Dobrowolski (senior) that for each $j$ there are two fundamental polynomial Tue $j$-th order, which are expressed through others. Basic polynomials are determined with an accuracy of unimodular polynomial matrices over the ring of integer polynomials.
It is discussed the fractional-linear transformation of TDP-forms. It is shown that the transition from TDP-forms associated with an algebraic number $\alpha$ to TDP-the form associated with the residual fraction to algebraic number $\alpha$, TDP-form is converted under the law, similar to the transformation of minimal polynomials and the numerators and denominators of the respective pairs of Tue is converted using the linear-fractional transformations of the second kind. Besides, we discuss the new classification of purely real algebraic irrationalities which based on their expansion in continued fractions. It is shown that for purely real algebraic irrationalities $\alpha$ of degree $n\ge2$, starting from some numbers $m_0=m_0(\alpha)$, the sequence of residual fractions $\alpha_m$ is a sequence given the algebraic irrationalities.
It is found recurrence the formula for finding the minimal polynomials of the residual fractions using the linear-fractional transformations. The compositions of these linear-fractional transformations is a linear-fractional transformation that maps the system conjugate to algebraic irrationascenic spots $\alpha$ in the system of associated to the residual fraction, with a pronounced effect of concentration nearly rational fraction $-\frac{Q_{m-2}}{Q_{m-1}}$.
It is established that the sequence of minimal polynomials for residual fractions forms a sequence of polynomials with equal discriminants.
Lists some of the most pressing unsolved problems.

Keywords: number-theoretic method, uniform distribution,nonuniform grid, parallelepipedal nets, algebraic nets, hyperbolic dzeta-function of lattices, algebraic theory of polynomials Tue, given an algebraic irrationality, the classification of purely real algebraic irrationalities.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-41-710194_р_центр_а


Full text: PDF file (21031 kB)
References: PDF file   HTML file

UDC: 511.3+511.9.+51(091)
Received: 25.10.2017

Citation: S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovol'skii, N. M. Dobrovol'skii, L. P. Dobrovol'skaya, A. V. Rodionov, O. A. Pikhtil'kova, “Number-theoretic method in approximate analysis”, Chebyshevskii Sb., 18:4 (2017), 6–85

Citation in format AMSBIB
\by S.~S.~Demidov, E.~A.~Morozova, V.~N.~Chubarikov, I.~Yu.~Rebrova, I.~N.~Balaba, N.~N.~Dobrovol'skii, N.~M.~Dobrovol'skii, L.~P.~Dobrovol'skaya, A.~V.~Rodionov, O.~A.~Pikhtil'kova
\paper Number-theoretic method in approximate analysis
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 4
\pages 6--85

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, I. N. Balaba, I. Yu. Rebrova, “Gipoteza o "zagraditelnom ryade" dlya dzeta-funktsii monoidov s eksponentsialnoi posledovatelnostyu prostykh”, Chebyshevskii sb., 19:1 (2018), 106–123  mathnet  crossref  elib
    2. N. N. Dobrovolskii, “Dzeta-funktsiya monoidov s zadannoi abstsissoi absolyutnoi skhodimosti”, Chebyshevskii sb., 19:2 (2018), 142–150  mathnet  crossref  elib
    3. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    4. N. N. Dobrovolskii, “O dvukh asimptoticheskikh formulakh v teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:3 (2018), 109–134  mathnet  crossref  elib
    5. I. Yu. Rebrova, V. N. Chubarikov, N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, “O klassicheskikh teoretiko-chislovykh setkakh”, Chebyshevskii sb., 19:4 (2018), 118–176  mathnet  crossref  elib
    6. N. N. Dobrovolskii, “Odna modelnaya dzeta-funktsiya monoida naturalnykh chisel”, Chebyshevskii sb., 20:1 (2019), 148–163  mathnet  crossref
    7. N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, I. N. Balaba, I. Yu. Rebrova, “Algebra ryadov Dirikhle monoida naturalnykh chisel”, Chebyshevskii sb., 20:1 (2019), 180–196  mathnet  crossref
    8. N. N. Dobrovolskii, N. M. Dobrovolskii, I. Yu. Rebrova, A. V. Rodionov, “Monoidy naturalnykh chisel v teoretiko-chislovom metode v priblizhennom analize”, Chebyshevskii sb., 20:1 (2019), 164–179  mathnet  crossref
    9. N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, “Ob odnom obobschennom eilerovom proizvedenii, zadayuschem meromorfnuyu funktsiyu na vsei kompleksnoi ploskosti”, Chebyshevskii sb., 20:2 (2019), 156–168  mathnet  crossref
  • Number of views:
    This page:213
    Full text:90

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020